Automotive Leaders Summit - Global 2018

20-21 June 2018 | Liverpool

The Venue

Sponsors:

Travelling by Rail

Automotive Leaders Summit is committed to ensure our delegates receive the best customer experience during their visit to Liverpool. For the duration of the partial closure of Liverpool Lime Street station over the Festival 12 – 28 June 2018, the main Festival Transport Hub will be Liverpool South Parkway.

Festival delegates will have multiple options for their transfer from Liverpool South Parkway to the Exhibition Centre Liverpool venue and on to the wider city as well as:

  • Festival brand presence throughout the station and on relevant platforms – providing a welcome and familiarity to delegates
  • Staff on hand to guide and advise on the onward journey
  • Dedicated on-site Transport Co-ordinator to assist with enquiries and manage transport provision
  • Exclusive complimentary access to the Virgin Trains First Class lounge for all delegates
There are 4 options for the delegates onward journey from Liverpool South Parkway:

Mersey Rail connections

A simple and easy to use rail to rail connection is available to all. For Festival delegates the easiest nearest stations on the Northern Line for the ECL will be Central or Moorfields. Both stations will have Festival branding to provide a familiar welcome and staff on hand to direct and assist with enquiries.

The Northern Line services operate every 15 minutes from Liverpool South Parkway, with journey times of 16 minutes to Central and 19 minutes to Moorfields.

This service is free of charge with a valid ‘All Liverpool Stations’ ticket and available every day.

More information and detailed timetables can be found at
https://www.merseyrail.org/


Complimentary executive coaches direct to the ECL

The 2018 International Business Festival will offer an executive coach service for Festival delegates in line with the peak arrivals of the London Euston Virgin Trains service.

This service is available on the following days; 12th, 13th, 14th, 19th, 20th, 21st, 26th, 27th, 28th.

Timetable below (subject to change).
Service is free of charge on production of Festival accreditation or entrance voucher.
Please note: seats cannot be reserved and will operate on a first come, first serve basis.

Services operate as one-way.
Depart Location Journey Time (Approx) Arrive Location
08:15 Liverpool South Parkway, Bus Bay 1 35 minutes 08:50 ECL Taxi pick up/drop off area
09:30 Liverpool South Parkway, Bus Bay 1 35 minutes 10:05 ECL Taxi pick up/drop off area
10:30 Liverpool South Parkway, Bus Bay 1 35 minutes 11:05 ECL Taxi pick up/drop off area
15:45 ECL Taxi pick up/drop off area 40 minutes 16:25 Liverpool South Parkway, Bus Bay 1
16:45 ECL Taxi pick up/drop off area 40 minutes 17:25 Liverpool South Parkway, Bus Bay 1
17:45 ECL Taxi pick up/drop off area 40 minutes 18:25 Liverpool South Parkway, Bus Bay 1

Complimentary executive coaches direct to the ECL

We will also operate a mini-bus shuttle. This service is available on the following days; 12th, 13th, 14th, 19th, 20th, 21st, 26th, 27th, 28th.

Timetable below (subject to change).
Service is free of charge on production of Festival accreditation or entrance voucher.
Please note: seats cannot be reserved and will operate on a first come, first serve basis.

All of these services operate on a return basis.  Journey time is approximately 35 minutes.
Depart from Liverpool South Parkway, Bus Bay 1 Depart from ECL Taxi pick up/drop off area
07:30 12:30
07:50 13:00
08:10 13:30
08:30 14:00
08:50 14:30
09:10 14:50
09:30 15:10
09:50 15:30
10:10 15:50
10:30 16:10
11:00 16:30
11:30 16:50
12:00 17:10
12:30 17:40
13:00 18:10
13:30 18:20
14:30 18:40

Private taxi transfers

There will be ample facilities available at Liverpool South Parkway for private taxi transfers. These can be booked in advance through local suppliers or available on the day as needed.